On ramification and genus of recursive towers

Warning The system is temporarily closed to updates for reporting purpose.

Beelen, Peter and Garcia, Arnaldo and Stichtenoth, Henning (2005) On ramification and genus of recursive towers. Portugaliae Math, 62 (2). pp. 1-13. ISSN 0032-5155

[thumbnail of 3011800001043.pdf] PDF
Restricted to Repository staff only

Download (223kB) | Request a copy


We introduce the notion of the dual tower of a recursive tower of function fields over a finite field.We relate the ramification set of the tower with the one of the dual tower , for the case of good asymptotic behaviour of the genus.
Item Type: Article
Uncontrolled Keywords: function elds, nite elds, ramication, genus, recursive towers, dual tower
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 11 Oct 2005 03:00
Last Modified: 26 Apr 2022 08:10
URI: https://research.sabanciuniv.edu/id/eprint/579

Actions (login required)

View Item
View Item